Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

code below is for the important notice
code above is for the important notice
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ p$-spectrum and collapsing of connected sums


Authors: Colette Anné and Junya Takahashi
Journal: Trans. Amer. Math. Soc. 364 (2012), 1711-1735
MSC (2010): Primary 58J50; Secondary 35P15, 53C23, 58J32
Published electronically: November 10, 2011
MathSciNet review: 2869189
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of the present paper is to calculate the limit of the spectrum of the Hodge-de Rham operator under the perturbation of collapse of one part of a connected sum. It takes place in the general problem of blowing up conical singularities introduced by R. Mazzeo and J. Rowlett.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 58J50, 35P15, 53C23, 58J32

Retrieve articles in all journals with MSC (2010): 58J50, 35P15, 53C23, 58J32


Additional Information

Colette Anné
Affiliation: Laboratoire de Mathématiques Jean Leray, CNRS-Université de Nantes, Faculté des Sciences, BP 92208, 44322 Nantes, France
Email: colette.anne@univ-nantes.fr

Junya Takahashi
Affiliation: Division of Mathematics, Graduate School of Information Sciences, Tôhoku University, Aoba 6-3-09, Sendai, 980-8579, Japan
Email: t-junya@math.is.tohoku.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05351-1
PII: S 0002-9947(2011)05351-1
Keywords: Laplacian, Hodge-de Rham operator, differential forms, eigenvalue, collapsing of Riemannian manifolds, Atiyah-Patodi-Singer type boundary condition.
Received by editor(s): July 21, 2009
Received by editor(s) in revised form: March 8, 2010
Published electronically: November 10, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.